# SDR IPXA2021082072963

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 30,902 hours, 19,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N323112
- Condition: Dented
- Location: Bs 413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AT APPR.  BSTA 413 AND STR 23L THERE IS A PROTRUDING DENT FROM INSIDE THE MAIN E/EREPAIRED IAW SRM 53-00-01-2R-29
